# SDR ARWA970918

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INITIAL INSPECTION, FOUND 'C' BELLY, AFT BULKHEAD WALL FRAME REPAIR BETWEEN LONGERON 35L AND LONGERON 35R IS CORRODED (REPAIR AT FRAME) FS 1320.  REMOVED CORROSION ON 'C' BELLY AFT BULKHEAD WALL ON STR 35L TO 35R, FABRICATED DOUBLER AND SHIM FROM STAINLESS STEEL .040, TREATED AND PRIMED AND INSTALLED DOUBLER AS PER SRM 51-1-8 AND DER 97082702 WO 970035 N/R 5028.
